# SDR FDEA201711113264

- Difficulty date: November 11, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 102,199 hours, 34,185 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE CARGO DOOR HINGE AND BACK UP STRUCTURE CORRODED. REPAIRED IAW SRM 51-21-01, VOL II.
